# SDR IPXA2021052169655

- Difficulty date: April 26, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Bs 1002 L40-41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CEXTERIOR FUSELAGE REPAIR DOUBLER AND TRIPLER HAS EDGE DAMAGE AT STA. 1002 AND BETWEEN L40R-41R.REPAIRED DAMAGED DOUBLER AND TRIPLER IAW VT-SAA EA 011-5330-01-A9068 REV. I/R AND UPS EO MD11-5330-80425-A. (MINOR)
